# SDR CALA2018102202171

- Difficulty date: October 22, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 78,357 hours, 31,346 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH TRANSFER VALVES STUCK IN CLOSED POSITION REPORTED BY CREW. TOMC BROADSTONE. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN VERIFY TRANSFER VALVES OPEN REF MEL 2815R. CONTACT TOMC 847-700- 9980. ACCOMPLISHED CHECK OF REFUEL POWER SWITCH UPON LANDING, SWITCH WAS IN THE NORMAL POSITION.  AFTER REFUELING ACFT, ACP'D THE MAINTENANCE PROCEDURE OF MEL 2815B AND DEACTIVATED THE INTERCELL TRANSFER VALVES OPEN. VERIFIED VALVES OPEN ON ECAM PAGE. MAC RELATED WORK ORDER 000000001592907 AND PRTR MAC METER INITIATED FOR WITH VENDOR ACCOMPLISHED CHECK OF REFUEL POWER SWITCH UPON LANDING, SWITCH WAS IN THE NORMAL POSITION. AFTER REFUELING ACFT, ACP'D THE MAINTENANCE PROCEDURE OF MEL 2815B AND DEACTIVATED THE INTERCEL TRANSFER VALVES OPEN. VERIFIED VALVES OPEN ON ECAM PAGE.
